MathSciNet Relay Station
MathSciNet bibliographic data
MR2281051 (2007h:90089) 90C32 (90C26 90C46)
Yuan, D. H.; Liu, X. L.; Chinchuluun, A.; Pardalos, P. M. Nondifferentiable minimax fractional programming problems with $(C,\alpha,\rho,d)$-convexity. J. Optim. Theory Appl. 129 (2006), no. 1, 185–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement